MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® PRESERVE STEM SIZE 6; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® PRESERVE STEM SIZE 6; HIP COMPONENT
Model Number PRPR0006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly breakage of straight femoral stem.

Brand Name
PROFEMUR® PRESERVE STEM SIZE 6
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8928692
Report Number3010536692-2019-01019
Device Sequence Number16197220
Product Code JDL
UDI-Device IdentifierM684PRPR00061
UDI-PublicM684PRPR00061
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRPR0006
Device Catalogue NumberPRPR0006
Device Lot Number1406153
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/25/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date08/24/2019
Supplement Report FDA Received Date02/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR